# SDR A6WA201643562

- Difficulty date: February 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 28,929 hours, 27,972 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN WINDSCREEN CRACKED IN FLIGHT.
